# SDR SWAA2022013158472

- Difficulty date: January 4, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N8623F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36731
- Aircraft time: 27,330 hours, 12,353 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 241UF
- Condition: Pulled
- Location: Cabin Floor
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A22-012; CABIN FLOOR PANEL 241UF; UPPER SURFACE HAS PULLED FACE SHEET PLIES; MRK'D ; / [01] EVALUATED PANEL 241UF AND FOUND AREA'S OF PULLED FIBER'S ON UPPER SURFACE. FOUND TO BE REPAIRABLE. IAW B 737-800 SRM 53-00-50 2R -1 PAR 1A REV74. CLEAN AND PREP FOR REPAIR. IAW B737-800 SRM 53-00-50-2R-1 PAR 3 A;C;E&F. TAP TEST GOOD VERIFY MATERIALS: BMS 8-201 RESIN (A102321); BMS 9-3 CLOTH (A10273). IAW B 737-800 SRM 53-00-50-2R-1 TABLE 201. NEED OK TO BOND.; [02] STEP 1 OK. OK TO BOND; [03] BONDED REPAIR. IAW B737-800 SRM 53-00-50-2R-1 PAR 3K-M. AAR OVEN BO-06 2/19/22. 150DEG 3HRS; [04] REPAIRED AREA'S OF PULLED FIBER'S ON UPPER SURFACE OF PANEL 241 UF. IAW B737-800 SRM 53-00-50-2R-1; SRM 53-00-50-2R-0.
